# SDR UALA2012040302073

- Difficulty date: April 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,459 hours, 13,376 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Panel
- Condition: Smoke
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR CONTROL PANEL.  SMOKE OBSERVED COMING FROM PANEL DURING DOOR OPERATION.   AFTER COMPLETION OF LM3415 AND NO WIRE DAMAGE IS CONFIRMED, INOPERATIVE FWD CARGO DOOR ELECTRICAL FUNCTION PER MEL 5230AB PROCEDURES.  ACCOMPLISHED REQ OF LM3415.  NO WIRE DAMAGE CONFIRMED.  FWD CARGO DOOR ELECT FUNCTIONS INOP PER MEL 5230AB.
